# SDR HEEA968329

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tach Generator
- Part number: 206076373001
- Condition: Defective
- Location: Rpm Warn
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RPM WARNING HORN COMES ON ALL THE TIME.
